Mirena for Fatigue treatment

We have 1372 consumer reports for treatment of Fatigue with Mirena. Fatigue used in 1% of cases.

Patients statistics on Fatigue for Mirena

Female
Male

Average weight in Lbs
172.91
0

Average height in Ft
5′ 7″
0

Average age
44
0

Mirena Circle Diagram 8 consumers of 1372 reported about Fatigue

  1. Livia R. Elwell says:
    3.5 rating

    Mirena for Dizziness; Pain (back); Fatigue; A headache

    Hello, tomorrow it’s been a week since I decided to wear a mirena on the advice of my FÄ and I can only say that I regret this decision every day since then. Surely there are women who tolerate the Mirena very well. They will also seldom have the need for me to share their experiences with safety as those who are as or similar to me. And I clearly belong to the women who see the cause of their illnesses in the HS and would like to get rid of them immediately. I felt the need to get out after 20 years of a pill that was interrupted only by a pregnancy, and I was actually a hormone-free form of contraception. Therefore, I made an appointment with my doctor to let me clarify the possibilities here. In this consultation, she praised me then the benefits of Mirena in such a convincing way that I moved away from my actual plans and finally let me issue a recipe for the Mirena. She described the hormonal influence on the body as so slight that my misgivings in that direction dissipated. The brochure of the manufacturer gave it to me also in the hand and I have the advantages shown, unfortunately, very hasty and much too uncritical can be misleading (even this forum, I have unfortunately only discovered after inserting). At the beginning of the next menstrual period, I immediately had an appointment and immediately drove into practice the next day to be able to count myself among the lucky wearers. I would have left it! Already the insertion has brought me back to the bottom of the facts – it hurt really hard, and I’m sure not worried or sensitive to pain otherwise. Also my cycle made me from the moment considerable problems. When after 5 minutes quite pain in the lower back area occurred, the doctors commented that it could not have been triggered by the Mirena; after all, that would be in the stomach and not in the back. After stabilizing somewhat, I drove home and spent the rest of the day on the sofa, because from the time I got there, I felt increasingly sick and dizzy. So the whole week went into the country. The nausea comes and goes (it reminds me in this form the first two months of my pregnancy) and all the time I feel like I’m on cotton wool. I’m totally exhausted after this week, can not work and drag me through the day. To top it all, in addition to the recurrent pain in the lower back, I also have cardiac arrhythmias, which were already there before, but have also clearly become more violent after insertion. Unfortunately, I did not read all the reviews on this page until after the first two days I still did not feel better and therefore I researched for the first time on side effects in the net and landed here. Some fellow sufferers, unlike me, have come a long way with all the complaints and I’m just sorry. I have come to the conclusion and can only say that I will not do this malaise for half a year. Luckily, my family is really great. My husband is particularly sorry – he has finally urged me after the past weekend to get an appointment with another doctor and let me withdraw from it if necessary HS. The costs are secondary to my well-being. This helps me totally and I am also aware that not every woman – especially with regard to the costs – can behave in their decision accordingly and wants. I will go on Friday and assume that my episode Mirena will then be finished. This comforts me through the extremely noticeable nausea even in this moment. All in all, it can only be said that the Mirena is an expensive experiment and one can only advise everyone to first think more about considering alternatives and not just inform oneself.

  2. Janice C. Allen says:
    4.0 rating

    Mirena for Dizziness; Fatigue; A headache

    By applying the Mirena I had many side effects headache, nausea dizziness. The worst thing is that I also got brain cell shrinkage. This is called Hydrocephalus that can be fatal. These were too many hormones at once. I almost forgot weight gain and hair loss

  3. April L. Palermo says:
    4.5 rating

    Mirena for Edema; Fatigue

    I’ve been sick for a long time and have been getting worse, starting with anxiety, Depris (severe !!!), dissatisfied with everything and everyone, circulatory problems, water retention, acne and much more. lately i have had animal vision problems (i thought i was batty !!!) …. just awful !!! Decision is certain: I let them pull after 4J and 3 months now: But: I have Todesnagst, who made experiences? please tell me about *** my. norden@ewetel.net*** with me, I would be glad, the appointment should be in the next week. Thank you and best regards from Ostfriesland!

  4. Gerald T. Jimenez says:
    4.5 rating

    Mirena for Pain (joint); Fatigue

    5 years ago and 3 months ago I had the hormonal spiral set. For the reason that I always had a heavy menstrual period and thus also iron deficiency. In addition, I always got a migraine-like headache during the menstrual period, which lasted two days and almost put me out of action. After inserting the spiral, these complaints abruptly stopped and I was very happy and happy about it. No bleeding and no extreme headache anymore. I was a convinced Hormone Spiral representative! Over the years, things changed a lot in my life. My hair was extremely greasy every 2 days and my scalp was very flaky to the point of exzema on the hairlines, which I had to be constantly treated by the skin doctor. At the same time I got a few joint complaints. Scattered fingers and toes began to hurt. On bad days I could not open a bottle and carry heavy. I did not get a result, my blood counts were completely ok and no one could diagnose anything to me (luckily). He was very afraid of rheumatism and arthritis. That went downhill and uphill. Sometimes more and sometimes less. Now the 5 years of the spiral were over and I immediately decided to put a new one, because I noticed that the bleeding started again and with which my headaches returned. Again, hoping to be free of complaints soon, I had one removed and the next used at the same time. What a very painful procedure !!! The bleeding disappeared immediately, of course, the headache, but suddenly I had soooo violent fingers and toe joint pain that I can not carry anything. My mood is at zero, my powers are at an end, I feel tired, dull and totally listless. Unfortunately, I thought only for the first time whether this could probably hang together with the spiral ..! I went to an osteopath and she told me immediately that my hormone axis is totally confused and my complaints obviously related to the hormonal spiral. Now, in the next few days, I will start a therapy with phytotherapy and I very much hope that my complaints will be adopted. Otherwise, I see as the next step to let me remove the newly set spiral again and THANK everyone who wrote their experiences here, so I finally have clarity that I’m not alone! Unfortunately, the only pity is that the doctors do not provide proper education, neither the gynecologist, nor any other doctor. But I am happy and grateful now for me to have found the way to complete recovery again! I wish all the other women in the same situation and situation! Greetings Eva

    Side effects: Oily hair; Joint pain
  5. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.